# SDR DALA12001956314

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1700-1730
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT BS 1700-1730, RBL 95, FLOOR SUPPORT FOUND CORRODED.  FLOOR SUPPORT REPLACED AS PER SRM 53-00-52, FIGURE 201, REPAIR 3.
